# SDR 2002FA0000669

- Difficulty date: April 14, 2002
- Submitted: May 23, 2002
- Operation: General aviation
- Make and model: Cessna 310R
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 635996
- Part serial: 6TA0001
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LISTED OIL COOLER WAS OVERHAULED.  PROBLEM:  THE THREADS FOR THE OIL TEMP PROBE WAS 40 PERCENT DESTROYED OR GONE.  THIS AREA WAS NOT INSPECTED OR OVERLOOKED, WAS NOT POSSIBLE TO INSTALL OIL TEMP PROBE.  RETURNED OIL COOLER TO OVERHAUL COMPANY.
